Alert archive / Arizona / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Jul 2, 2013, 7:43 PM MST for Cochise County, Arizona. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2013, 7:43 PM MST (02:43 UTC)
- Expired
- Jul 2, 2013, 8:45 PM MST
- In force
- 62 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
County Cochise County, AZ
The radar
The Tucson radar (KEMX), 67 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 8:30 PM MST | TSTM WND DMG | 2 Ese Benson, AZ | LARGE TRE LIMBS DOWN. FIELD OF PLANTED RYE MOSTLY FLATTENED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 2.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 3234 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
538 WUUS55 KTWC 030243 SVRTWC AZC003-030345- /O.NEW.KTWC.SV.W.0007.130703T0243Z-130703T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TUCSON AZ 743 PM MST TUE JUL 2 2013 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN COCHISE COUNTY IN SOUTHEAST ARIZONA... THIS INCLUDES THE CITY OF WILLCOX... * UNTIL 845 PM MST * AT 739 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND DENSE BLOWING DUST. THIS STORM WAS LOCATED NEAR AND WEST OF WILLCOX JUST NORTH OF INTERSTATES 10...WITH DENSE BLOWING DUST WELL AHEAD OF THE STORM PUSHING ACROSS INTERSTATE 10 SOUTH AND SOUTHWEST OF WILLCOX. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BENSON PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND DAMAGE AND BLOWING DUST WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. THIS WILL BE FOLLOWED BY HEAVY RAINFALL AND CONTINUING STRONG WINDS. && LAT...LON 3185 10974 3186 11035 3239 11014 3232 10976 TIME...MOT...LOC 0239Z 005DEG 24KT 3216 10997 $$ MEYER
2 follow-up statements
197 WWUS55 KTWC 030310 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 810 PM MST TUE JUL 2 2013 AZC003-030345- /O.CON.KTWC.SV.W.0007.000000T0000Z-130703T0345Z/ COCHISE AZ- 810 PM MST TUE JUL 2 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MST FOR WESTERN COCHISE COUNTY... AT 805 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH WITH DENSE BLOWING DUST. THESE STORMS WERE LOCATED NEAR DRAGOON TO AREAS SOUTH OF WILLCOX...MOVING SOUTH AT 25 MPH. A STRONG OUTFLOW BOUNDARY WELL AHEAD OF THE STORMS PUSHING THROUGH CENTRAL AND INTO SOUTHERN COCHISE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND DAMAGE AND BLOWING DUST WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. THIS WILL BE FOLLOWED BY LOCALLY HEAVY RAIN IN SOME AREAS. && LAT...LON 3185 10974 3186 11035 3239 11014 3232 10976 TIME...MOT...LOC 0308Z 005DEG 24KT 3197 10999 $$ MEYER
938 WWUS55 KTWC 030326 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 826 PM MST TUE JUL 2 2013 AZC003-030336- /O.CAN.KTWC.SV.W.0007.000000T0000Z-130703T0345Z/ COCHISE AZ- 826 PM MST TUE JUL 2 2013 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COCHISE COUNTY IS CANCELLED... AT 825 PM MST THE THUNDERSTORMS IN WESTERN COCHISE COUNTY WERE NO LONGER SEVERE. HOWEVER...EXPECT STRONG OUTFLOWS TO CONTINUE TO GENERATE AREAS OF BLOWING DUST IN ESPECIALLY THE SOUTHERN HALF OF COCHISE COUNTY THIS EVENING. LAT...LON 3185 10974 3186 11035 3239 11014 3232 10976 TIME...MOT...LOC 0326Z 005DEG 24KT 3185 11000 $$ MEYER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:50 PM MST, 4 hours 53 minutes earlier.
Area forecast discussion, Jul 2, 2:50 PM MST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 250 PM MST TUE JUL 2 2013 .SYNOPSIS...LOOK FOR AN VERY ACTIVE EVENING OF SHOWERS AND THUNDERSTORMS...WITH STORMS LINGERING INTO THE OVERNIGHT HOURS. OTHERWISE EXPECT DAILY ROUNDS OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE REMAINDER OF THIS WEEK IN SOUTHEAST ARIZONA. DAYTIME HIGH TEMPERATURES WILL BE WITHIN A COUPLE DEGREES OF NORMAL FOR EARLY JULY. && .DISCUSSION...LATEST HRRR RUNS HAVE BEEN SPOT ON WHERE CONVECTION WOULD BE DEVELOPING THIS AFTERNOON. INITIAL STORMS THAT DEVELOPED OVER NORTHERN GREENLEE COUNTY AFTER 12 NOON SLOWLY PUSHED TO THE SSW AND THEN WEAKENED. ADDITIONAL STORM DEVELOPMENT UPSTREAM ACROSS THE NM COUNTIES OF CATRON...CIBOLA AND MCKINLEY HAS ALSO BE SPOT ON BY THE HRRR. 12Z WRF NAM/GFS ALONG WITH LATEST HRRR RUNS ARE DEVELOPING A LINE OF STORMS FROM THE WEST CENTRAL NM STORMS AND MERGING THEM WITH ADDITIONAL STORMS THAT WILL BE DEVELOPING ACROSS SOUTHERN NAVAJO/APACHE COUNTIES. HRRR ALONG WITH 12Z UOFA WRF NAM AND GFS RUNS ARE PUSHING A VERY STRONG OUTFLOW BOUNDARY OFF THE RIM AND MOVING IT SSW ACROSS THE ERN HALF OF THE FORECAST AREA. STORMS THAT DEVELOP WITH HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND BLOWING DUST. MAY EVENTUALLY END UP WITH EASTERN PARTS OF THE FORECAST AREA UNDER A SEVERE THUNDERSTORM WATCH BOX. STAY TUNED. WITH PRECIPITABLE WATER VALUES 1.10"-1.30" RANGE FROM TUCSON EAST...LOCALLY HEAVY RAIN IS LIKELY WITH THE STRONGEST STORMS. HAD INITIALLY THOUGHT ABOUT FLASH FLOOD WATCH FOR EASTERN AREAS BUT HELD OFF FOR NOW DUE TO FASTER MOVEMENT OF STORMS. MODELS SUGGESTING THAT AFTER THE INITIAL SET OF STORMS PUSH THROUGH THIS EVENING...MAY SEE A SECOND ROUND OF STORMS DEVELOP OVERNIGHT ASSOCIATED WITH DISTURBANCE ALOFT PUSHING SOUTH ACROSS THE AREA. IN COORDINATION WITH AZ NWS OFFICES...HAVE UPPED POPS FOR THE OVERNIGHT HOURS TO REFLECT POSSIBILITY FOR OVERNIGHT STORMS. WEDNESDAY ENTIRELY DEPENDENT ON WHAT HAPPENS TONIGHT. WITH EXPECTED ACTIVE EVENING/OVERNIGHT PERIOD...HAVE GONE WITH IDEA OF DOWN AFTERNOON PERIOD...THEN A LITTLE MORE ACTIVE WEDNESDAY NIGHT. THE STRONG UPPER HIGH...CENTERED NEAR BOISE THIS MORNING...WILL GRADUALLY WEAKEN THIS WEEK WITH CENTER OF HIGH THE STATE ON THURSDAY AND THEN BE EAST OF THE STATE BY THE WEEKEND. WILL KEEP LOW END MONSOON FORECAST GOING INTO THE UPCOMING WEEKEND. HIGH TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL. && .AVIATION...LIMITED CLOUDS THRU 23Z FEW-SCT100 SCT-BKN250 WITH LIGHT N TO NW WIND. CUMULUS WILL CONTINUE TO DEVELOP BECMG SCT-BKN080 BKN120 00Z-06Z. SCT TSTMS OVER THE MOGOLLON RIM AT 21Z WILL MOVE/DEVELOP SOUTH THRU 04Z. SOME OF THE STORMS COULD PRODUCE STRONG SOUTHERLY MOVING GUST FRONTS THIS EVENING. SKIES CLEARING AFT 06Z BECMG FEW-SCT100 SCT250 BY 12Z. WIND BECMG NORMAL TERRAIN DRIVEN AFT 06Z. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. CERNIGLIA && .FIRE WEATHER...THUNDERSTORMS HAVE DEVELOPED OVER THE RIM THIS AFTERNOON AND THEY WILL PROPAGATE SOUTH ACROSS THE AREA THROUGH THIS EVENING. WITH THE INCREASED ATMOSPHERIC MOISTURE THE THUNDERSTORMS WILL BE PRIMARILY WET AND SOME OF THE STORMS WILL PRODUCE STRONG SOUTHERLY MOVING GUST FRONTS. THE HIGHER LOW LEVEL MOISTURE WILL ALSO ALLOW FOR OVERNIGHT RECOVERIES IN THE 60-80% RANGE MOST LOCATIONS TONIGHT. FOR THE REST OF THE WEEK AND INTO THE WEEKEND...EXPECT ISOLATED WEST TO SCATTERED EAST MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE STORMS WILL PRIMARILY FORM OVER THE MOUNTAINS BUT SHOULD SPREAD TO NEARBY VALLEY AREAS. STRONG...GUSTY AND ERRATIC WINDS WILL OCCUR WITH THE STRONGER THUNDERSTORMS AND THE MAJORITY OF THE STORMS WILL BE WET. THE INCREASING MOISTURE WILL RESULT IN A MODERATION OF DAYTIME TEMPERATURES AND GENERALLY GOOD OVERNIGHT HUMIDITY RECOVERIES. CERNIGLIA && .CLIMATE...THE TRIPLE DIGIT STREAK HAS BEEN EXTENDED IN TUCSON WHEN THE AIRPORT HIT 100 DEGREES AT 2:07 PM MST. THIS IS TIED FOR THE FIFTH LONGEST STREAK ON RECORD...TIED WITH 1942 /JUNE 13 TO JULY 14/. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Jul 2, 4:21 PM MST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
421 PM MST TUE JUL 2 2013
AZZ509-510-030015-
UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD
AZ-WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN
MEADOW AZ-
421 PM MST TUE JUL 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREENLEE COUNTY UNTIL
515 PM MST...
AT 415 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS 5 TO 15 MILES EAST OF HANNAGAN
MEADOW...OR 20 TO 30 MILES NORTH OF CLIFTON...MOVING SOUTH AND
SOUTHWEST AT 15 TO 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...HANNAGAN MEADOW...BLUE AND
ROSE PEAK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3377 10904 3335 10904 3309 10907 3344 10948
3378 10935 3379 10918
TIME...MOT...LOC 2319Z 014DEG 14KT 3369 10911
MEYERSpecial weather statement, Jul 2, 4:53 PM MST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
453 PM MST TUE JUL 2 2013
AZZ509-510-030045-
UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD
AZ-WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN
MEADOW AZ-
453 PM MST TUE JUL 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRAHAM COUNTY UNTIL 545
PM MST...
AT 450 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF HANNAGAN MEADOW...OR 52
MILES NORTH OF SAFFORD...MOVING SOUTH AT 15 TO 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...POINT-OF-PINES AND ARSENIC
TUBS...GENERALLY REMOTE AREAS OF NORTHEAST GRAHAM COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3364 10951 3304 10950 3321 10990 3352 10983
3349 10980 3348 10977 3359 10966 3360 10962
3362 10960 3363 10953 3365 10953
TIME...MOT...LOC 2352Z 350DEG 16KT 3356 10952
MEYERSpecial weather statement, Jul 2, 5:58 PM MST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 558 PM MST TUE JUL 2 2013 AZZ509>511-030145- GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD AZ-WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN MEADOW AZ- 558 PM MST TUE JUL 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRAHAM COUNTY UNTIL 645 PM MST... AT 554 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF SAFFORD...MOVING SOUTHWEST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. BRIEFLY REDUCED VISIBILITIES DUE TO BLOWING DUST MAY BE FOLLOWED BY LOCALLY HEAVY RAINFALL. AREAS AFFECTED BY THIS STORM INCLUDE...SAFFORD...SOLOMON...THATCHER AND SWIFT TRAIL JUNCTION. LAT...LON 3259 10950 3268 10989 3301 10963 3294 10943 TIME...MOT...LOC 0057Z 024DEG 15KT 3288 10958 MEYER
Special weather statement, Jul 2, 6:44 PM MST, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 644 PM MST TUE JUL 2 2013 AZZ507>509-511>513-030300- CHIRICAHUA MOUNTAINS INCLUDING CHIRICAHUA NATIONAL MONUMENT AZ-DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ-EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 644 PM MST TUE JUL 2 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAHAM AND NORTHERN COCHISE COUNTIES UNTIL 800 PM MST... AT 636 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS ACROSS AREAS MAINLY SOUTH OF SAFFORD IN SOUTHERN GRAHAM COUNTY. THESE STORMS WERE MOVING SOUTH AT 15 TO 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH AREAS OF BLOWING DUST BELOW DOWN TO 1 MILE OR BRIEFLY LOWER...FOLLOWED BY LOCALLY HEAVY RAIN. AREAS AFFECTED BY THESE STORMS INCLUDE...WILLCOX...BOWIE...BENSON...FORT GRANT...BONITA...SAN SIMON...INTERSTATE 10 BETWEEN BENSON AND THE NEW MEXICO BORDER. LAT...LON 3197 10910 3194 11040 3274 11007 3273 10938 TIME...MOT...LOC 0142Z 014DEG 16KT 3263 10973 MEYER
Special weather statement, Jul 2, 7:37 PM MST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
737 PM MST TUE JUL 2 2013
AZZ506-509>511-030330-
GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-SOUTHEAST
PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-UPPER GILA RIVER AND
ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD AZ-WHITE MOUNTAINS OF
GRAHAM AND GREENLEE COUNTIES INCLUDING HANNAGAN MEADOW AZ-
737 PM MST TUE JUL 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTH EASTERN PINAL AND NORTH
WESTERN GRAHAM COUNTIES UNTIL 830 PM MST...
AT 730 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS NEAR AND SOUTHEAST OF SAN CARLOS
RESERVOIR MOVING SOUTH AND SOUTHWEST AT 15 TO 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...SAN CARLOS RESERVOIR...
KEARNY...CALVA...BYLAS AND KLONDYKE.
LAT...LON 3341 10987 3268 11030 3305 11097 3312 11086
3299 11078 3303 11073 3307 11073 3315 11062
3315 11056 3318 11052 3320 11046 3320 11042
3327 11046 3337 11046 3341 11039
TIME...MOT...LOC 0235Z 003DEG 10KT 3324 11033
MEYERThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 5:58 PM MST | Special Weather Statement | TWC | Graham | 47 min |
| Jul 2, 6:44 PM MST | Special Weather Statement | TWC | 76 min | |
| Jul 2, 6:50 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Graham | 55 min |
| Jul 2, 7:37 PM MST | Special Weather Statement | TWC | Graham | 53 min |
| Jul 2, 8:05 PM MST | Special Weather Statement | TWC | Cochise | 55 min |
| Jul 2, 8:41 PM MST | Blowing Dust Advisory | TWC | Pima, Pinal | 108 min |
| Jul 2, 9:25 PM MST | Severe Thunderstorm Warning | TWC | Pima | 50 min |
| Jul 2, 9:41 PM MST | Dust Storm Warning | TWC | Pima, Pinal | 48 min |
| Jul 3, 3:51 PM MST | Special Weather Statement | TWC | Graham | 54 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.